Translator Disclaimer
September/October 2010 A variational approach for optimal control of the Navier-Stokes Equations
Mathieu Colin, Pierre Fabrie
Adv. Differential Equations 15(9/10): 829-852 (September/October 2010).

Abstract

In this paper, we deal with optimal boundary control for the Navier-Stokes problem. We establish the existence of such a control in appropriate functional spaces. Then we study a stabilization problem around a steady state. In view of numerical approximation, we derive rigorously Euler equations satisfied by the control.

Citation

Download Citation

Mathieu Colin. Pierre Fabrie. "A variational approach for optimal control of the Navier-Stokes Equations." Adv. Differential Equations 15 (9/10) 829 - 852, September/October 2010.

Information

Published: September/October 2010
First available in Project Euclid: 18 December 2012

zbMATH: 1378.49006
MathSciNet: MR2677421

Subjects:
Primary: 49J20, 49N05, 76D05, 76D55

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.15 • No. 9/10 • September/October 2010
Back to Top